# SDR ASOA200801594

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CHANNEL IS CRACKED O/B OF LBL 9 BESIDE MLG MANUAL RELEASE PULLEY BRACKET.  APPROX 1 INCH IN LENGTH.  FS 280 FLOOR SUPPORT CHANNEL IS CRACKED O/B OF LBL 9 BESIDE MLG MANUAL RELEASE PULLEY BRACKET. APPROX 1" IN LENGTH.  COMPLIED WITH BOMBARDIER REO 601R-53-11-136.  REPAIR TO PILOT'S BULKHEAD J-ANGLE AT FS 280 LBL 9, RBL 9.  COMPLIED W ITH ASA EO 600-53-91. COMPLIED WITH EC/TC EO 600-53-91. C/W IN ACCORDANCE WITH REO 601R-53-11-16 REV.A.
